# SDR ASOA2012071301902

- Difficulty date: July 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 18,486 hours, 12,799 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Part time: 986,424 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, SMOKE FROM LT SIDE OF DASH NEAR NLG STEERING SWITCH.   R & R BULB AT FWD SIDE PANEL FLOOD LIGHTS IAW AMM 33-11-03. OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
